Duke Mathematical Journal

The vanishing of the homogeneous product sum on three letters

Morgan Ward

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 27, Number 4 (1960), 619-624.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077469304

Digital Object Identifier
doi:10.1215/S0012-7094-60-02759-9

Mathematical Reviews number (MathSciNet)
MR0114790

Zentralblatt MATH identifier
0097.03004

Subjects
Primary: 10.00

Citation

Ward, Morgan. The vanishing of the homogeneous product sum on three letters. Duke Math. J. 27 (1960), no. 4, 619--624. doi:10.1215/S0012-7094-60-02759-9. https://projecteuclid.org/euclid.dmj/1077469304


Export citation